Vol. 291, No. 2, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Torsion pairs in silting theory
257–278

Lidia Angeleri Hügel, Frederik Marks and Jorge Vitória

Transfinite diameter on complex algebraic varieties
279–317

David A. Cox and Sione Ma‘u

A universal construction of universal deformation formulas, Drinfeld twists and their positivity
319–358

Chiara Esposito, Jonas Schnitzer and Stefan Waldmann

Uniform stable radius, Lê numbers and topological triviality for line singularities
359–367

Christophe Eyral

Rost invariant of the center, revisited
369–397

Skip Garibaldi and Alexander S. Merkurjev

Moduli spaces of rank 2 instanton sheaves on the projective space
399–424

Marcos Jardim, Mario Maican and Alexander S. Tikhomirov

A symmetric 2-tensor canonically associated to $Q$-curvature and its applications
425–438

Yueh-Ju Lin and Wei Yuan

Gauge invariants from the powers of antipodes
439–460

Cris Negron and Siu-Hung Ng

Branching laws for the metaplectic cover of $\mathrm{GL}_2$
461–484

Shiv Prakash Patel

Hessian equations on closed Hermitian manifolds
485–510

Dekai Zhang